Archiwalny numer

Vol. 10 (1996)

Published: 1996-09-30
Number of Publications: 9

Artykuły

A generalized a-Wright convexity and related functional equation

Janusz Matkowski , Małgorzata Wróbel
Language: EN | Published: 30-09-1996 | Abstract | pp. 7-12

A Lagrange-type increment inequality

Árpád Száz
Language: EN | Published: 30-09-1996 | Abstract | pp. 13-19

Abstract Bochner and McShane integrals

Štefan Schwabik
Language: EN | Published: 30-09-1996 | Abstract | pp. 21-56

Concluding remarks to problem of Moser and conjecture of Mawhin

Jan Andres
Language: EN | Published: 30-09-1996 | Abstract | pp. 57-65

Second-order differential systems and a regularization operator

Pavel Calábek
Language: EN | Published: 30-09-1996 | Abstract | pp. 67-78

Differential equations of the second order with measures as coefficients

Władysław Kierat , Urszula Sztaba
Language: EN | Published: 30-09-1996 | Abstract | pp. 79-86

Remarks on generalized solutions of some ordinary nonlinear differential equations of second order in the Colombeau algebra

Jan Ligęza
Language: EN | Published: 30-09-1996 | Abstract | pp. 87-101

Topological degree methods in BVPS with nonlinear conditions

Irena Rachůnková
Language: EN | Published: 30-09-1996 | Abstract | pp. 103-110

Leray-Schauder degree method in one-parameter functional boundary value problem

Svatoslav Staněk
Language: EN | Published: 30-09-1996 | Abstract | pp. 111-125


Vol. 38 No. 2 (2024)
Published: 2024-07-23


ISSN: 0860-2107
eISSN: 2391-4238
Logo DOI 10.1515/amsil

Publisher
University of Silesia Press

Licence CC
This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.